Propagation of analyticity of solutions to the Cauchy problem for Kirchhoff type equations
Journées équations aux dérivées partielles (2000), article no. 8, 14 p.

We shall give the local in time existence of the solutions in Gevrey classes to the Cauchy problem for Kirhhoff equations of p-laplacian type and investigate the propagation of analyticity of solutions for real analytic deta. When p=2, his equation as the global real analytic solution for the real analytic initial data.

@article{JEDP_2000____A8_0,
     author = {Kajitani, Kunihiko},
     title = {Propagation of analyticity of solutions to the Cauchy problem for Kirchhoff type equations},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Universit\'e de Nantes},
     year = {2000},
     zbl = {01808698},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_2000____A8_0}
}
Kajitani, Kunihiko. Propagation of analyticity of solutions to the Cauchy problem for Kirchhoff type equations. Journées équations aux dérivées partielles (2000), article  no. 8, 14 p. http://www.numdam.org/item/JEDP_2000____A8_0/

[1] Alinhac, S. & Métivier, G. Propagation de L'analyticité des solutions de systèmes hyperboliques non-linéaires. Inv. Math. vol.75 (1984), 189-203. | MR 86f:35010 | Zbl 0545.35063

[2] S. Bernstein, Sur une classe d'équations fonctionnelles aux dérivèes partielles, Izv. Akad. Nauk SSSR, Ser. Mat. v.4, 1940, 17-26. | JFM 66.0471.01 | MR 2,102a | Zbl 0026.01901

[3] K. Kajitani, Local solution of Cauchy problem for nonlinear hyperbolic systems in Gevrey class, Hokkaido Math. J. v.12, 1983, 434-460. | MR 86a:35096

[4] Kajitani K. The Cauchy problem for nonlinear hyperbolic systems, Bull. Sci. Math. v.110, 1986, 3-48. | MR 87k:35156 | Zbl 0657.35082

[5] Kajitani K. & Yamaguti K. Propagation of analyticity of solutions to the Cauchy problem for nonlinear symmetrizable systems, Ann. Scuola Norm. Sup. Pisa vol. 28, 1999, 471-487. | Numdam | MR 2001c:35140 | Zbl 0940.35128

[6] Kajitani K. On the Cauchy problem for Kirchhoff equations of p-Laplacian type, Proceeding of Colloque of P.D.E. in memory of Jean Leray, 1999, Sweden.

[7] Lax, P.D. Nonlinear hyperbilic equations, Comm. Pure Appl. Math. vol. 6 (1953), 231-258. | MR 15,36a | Zbl 0050.31705

[8] Mizohata, S. Analyticity of solutions of hyperbolic systems with analytic coefficients, Comm. Pure Appl. Math. vol. 14 (1961), 547-559. | MR 24 #A2755 | Zbl 0105.07203

[9] S.I. Pohozaev, On a class of quasilinear hyperbolic equations, Math. USSR. Sb. v.96, 1975, 152-166. | MR 51 #6167 | Zbl 0328.35060